Show simple item record

dc.contributor.authorChlebowicz, Agnieszka ( Orcid Icon 0000-0002-7079-901X )
dc.date.accessioned2021-08-27T16:54:25Z
dc.date.available2021-08-27T16:54:25Z
dc.date.issued2021-07-06
dc.identifier.citationChlebowicz, A. (2021). Existence of solutions to infinite systems of nonlinear integral equations on the real half-axis. Electronic Journal of Differential Equations, 2021(61), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14471
dc.description.abstractIn this article we study the solvability of an infinite system of integral equations of Volterra-Hammerstein type in the space of functions defined, continuous and bounded on the real half-axis with values in the sequence space l1. We extend a known existence result for such an infinite system of integral equations and prove a theorem applicable to a wider class of considered infinite systems. We also give an example to show the usefulness of our result.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectInfinite system of integral equationsen_US
dc.subjectMeasure of noncompactnessen_US
dc.subjectFixed point theoremen_US
dc.titleExistence of solutions to infinite systems of nonlinear integral equations on the real half-axisen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record